Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 12

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Quantum groups, differential calculi and the eigenvalues of the Laplacian
J. Kustermans, G. J. Murphy and L. Tuset.
Trans. Amer. Math. Soc. 357 (2005), 4681-4717
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165384
$k$-hyponormality of finite rank perturbations of unilateral weighted shifts
Raúl E. Curto and Woo Young Lee.
Trans. Amer. Math. Soc. 357 (2005), 4719-4737
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165385
Canonical forms of Borel functions on the Milliken space
Olaf Klein and Otmar Spinas.
Trans. Amer. Math. Soc. 357 (2005), 4739-4769
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165386
A hyperbolic free boundary problem modeling tumor growth: Asymptotic behavior
Xinfu Chen, Shangbin Cui and Avner Friedman.
Trans. Amer. Math. Soc. 357 (2005), 4771-4804
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165387
A simple algorithm for principalization of monomial ideals
Russell A. Goward Jr..
Trans. Amer. Math. Soc. 357 (2005), 4805-4812
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165388
Cofinality of the nonstationary ideal
Pierre Matet, Andrzej Roslanowski and Saharon Shelah.
Trans. Amer. Math. Soc. 357 (2005), 4813-4837
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165389
Complete analytic equivalence relations
Alain Louveau and Christian Rosendal.
Trans. Amer. Math. Soc. 357 (2005), 4839-4866
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165390
Affine pseudo-planes and cancellation problem
Kayo Masuda and Masayoshi Miyanishi.
Trans. Amer. Math. Soc. 357 (2005), 4867-4883
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165391
Extended Hardy-Littlewood inequalities and some applications
Hichem Hajaiej.
Trans. Amer. Math. Soc. 357 (2005), 4885-4896
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165392
A Gieseker type degeneration of moduli stacks of vector bundles on curves
Ivan Kausz.
Trans. Amer. Math. Soc. 357 (2005), 4897-4955
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2165393
Regulating flows, topology of foliations and rigidity
Sérgio R. Fenley.
Trans. Amer. Math. Soc. 357 (2005), 4957-5000
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165394
Hölder norm estimates for elliptic operators on finite and infinite-dimensional spaces
Siva R. Athreya, Richard F. Bass and Edwin A. Perkins.
Trans. Amer. Math. Soc. 357 (2005), 5001-5029
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165395
An algebraic approach to multiresolution analysis
Richard Foote.
Trans. Amer. Math. Soc. 357 (2005), 5031-5050
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165396
Filtrations in semisimple rings
D. S. Passman.
Trans. Amer. Math. Soc. 357 (2005), 5051-5066
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165397
Minimal invariant tori in the resonant regions for nearly integrable Hamiltonian systems
Chong-Qing Cheng.
Trans. Amer. Math. Soc. 357 (2005), 5067-5095
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165398
The cyclic and simplicial cohomology of $l^{1}(\mathbf{N})$
Frédéric Gourdeau, B. E. Johnson and Michael C. White.
Trans. Amer. Math. Soc. 357 (2005), 5097-5113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2165399